Journal of Geographic Information System

Vol.5 No.1(2013), Paper ID 27927, 9 pages



The Multiresolution Image Format


Titusz Bugya, Ákos Halmai


University of Pécs Institute of Geography, Pécs, Hungary
University of Pécs Doctoral School of Earth Sciences, Pécs, Hungary


Copyright © 2013 Titusz Bugya, Ákos Halmai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

T. Bugya and Á. Halmai, "The Multiresolution Image Format," Journal of Geographic Information System, Vol. 5 No. 1, 2013, pp. 87-95. doi: 10.4236/jgis.2013.51009.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.